# SDR PIDA06119

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,972 hours, 27,874 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 16596
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULLNOSE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED AFT BULLNOSE ASILE LIGHT BATTERY PACK IAW AMM 33-51-81 OPPS GHECK GOOD.
